# SDR FDEA201009173519

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46621
- Aircraft time: 76,515 hours, 31,670 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: ABA73531N
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPROX  FS 383 LAV SERVICE PANEL. THE LAV PAN HAS CORROSION AND CRACKED FLANGE. R & R PAN AND DOUBLER.  REF SRM 51-35-01
